Covariant Cauchy-Riemann operators and higher Laplacians on Kahler manifolds

被引:0
作者
Englis, M [1 ]
Peetre, J [1 ]
机构
[1] LUND UNIV, DEPT MATH, S-22100 LUND, SWEDEN
来源
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK | 1996年 / 478卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:17 / 56
页数:40
相关论文
共 23 条
[1]   AN INVARIANT VOLUME-MEAN-VALUE PROPERTY [J].
AHERN, P ;
FLORES, M ;
RUDIN, W .
JOURNAL OF FUNCTIONAL ANALYSIS, 1993, 111 (02) :380-397
[2]  
[Anonymous], 1972, SPACES CONSTANT CURV
[3]   STRICTLY PSEUDO-CONVEX DOMAINS IN CN [J].
BEALS, M ;
FEFFERMAN, C ;
GROSSMAN, R .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1983, 8 (02) :125-322
[4]  
Berezin F. A., 1974, MATH USSR IZV, V8, P1109, DOI 10.1070/IM1974v008n05ABEH002140
[5]   CURVATURE IN HERMITIAN METRIC [J].
BOCHNER, S .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1947, 53 (02) :179-195
[6]   QUANTIZATION OF KAHLER-MANIFOLDS .3. [J].
CAHEN, M ;
GUTT, S ;
RAWNSLEY, J .
LETTERS IN MATHEMATICAL PHYSICS, 1994, 30 (04) :291-305
[7]   QUANTIZATION OF KAHLER-MANIFOLDS .2. [J].
CAHEN, M ;
GUTT, S ;
RAWNSLEY, J .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1993, 337 (01) :73-98
[8]  
Cahen M., 1990, J GEOM PHYS, V7, P45
[9]  
Coburn L.A., 1994, Algebraic Methods in Operator Theory, P101
[10]  
DUBROVIN BA, 1984, MODERN GEOMETRY